# SDR IPXA2023091094122

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,985 hours, 12,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: UNKNOWN
- Part serial: NA
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA REF "H" ALERT CREW L1 ENTRY DOOR ASSIST CYLINDER HAS LOW PRESSUREREMOVED CREW 1 ENTRY DOOR DAMPER AND EMERGENCY CYLINDER IAW AMM 52-10-14-0401. INSTALLED NEW L1 DOOR DAMPER AND EMERGENCY CYLINDER REF MM 52-10-14-4 ESR: 52-11-05B
